DOI 10.2169/internalmedicine.2366-23
Drug-induced Interstitial Nephritis in a Patient with Ulcerative Colitis Treated with 5-Aminosalicylic Acid.
Аннотация
This report describes the case of a 76-year-old man with ulcerative colitis who developed interstitial nephritis after starting 5-Aminosalicylic acid (5-ASA) therapy. The patient experienced an initial improvement in symptoms, but developed fatigue, anorexia, and severe renal dysfunction 2.5 months later. Renal biopsy confirmed drug-induced interstitial nephritis, and conservative treatment with fluid replacement and the discontinuation of 5-ASA improved the patient's condition. Clinicians should monitor patients receiving 5-ASA therapy for potential adverse effects, particularly renal injury, and promptly investigate symptoms of renal dysfunction. Early recognition and discontinuation of the offending agent may prevent further damage and improve patient outcomes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.